# SDR AALA201809210004

- Difficulty date: September 20, 2018
- Submitted: September 21, 2018
- Operation: Air carrier
- Aircraft: N983AN
- Make and model: Boeing 737823
- Aircraft serial: 29570
- Aircraft time: 29,509 hours, 11,705 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Part number: 143A7501187
- Condition: Corroded
- Location: Bs 500d-500i
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE FORWARD CARGO BAY LEFT  FLOOR TO SIDEWALL SUPPORT, BS 500D - 500I, LBL 21.  REPAIRED THE SIDEWALL SUPPORT IAW 51-40-02-0G, AND SRM 53-00-53-2R.
